# SDR SWAA2012102408806

- Difficulty date: October 12, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT STRINGER CRACKED AT BS 360, STR 7L.  REMOVED AND REPLACED STRINGER IAW DWG AND SRM.
